# SDR AWXA0002035

- Difficulty date: July 16, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545688585
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL SKIN HAD 2 TEMPORARY REPAIRS STA 661 TO 726.5.  REMOVED AND REPLACED SKIN PER AWA ER 03-5331-01193-SS1.
